Journal of the Mathematical Society of Japan

Buekenhout geometries of rank 3 which involve the Petersen graph

Thomas MEIXNER

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 3 (1996), 467-491.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226499245

Digital Object Identifier
doi:10.2969/jmsj/04830467

Mathematical Reviews number (MathSciNet)
MR1389990

Zentralblatt MATH identifier
0877.51012

Subjects
Primary: 51E24: Buildings and the geometry of diagrams
Secondary: 05C25: Graphs and abstract algebra (groups, rings, fields, etc.) [See also 20F65] 20D08: Simple groups: sporadic groups

Citation

MEIXNER, Thomas. Buekenhout geometries of rank $3$ which involve the Petersen graph. J. Math. Soc. Japan 48 (1996), no. 3, 467--491. doi:10.2969/jmsj/04830467. https://projecteuclid.org/euclid.jmsj/1226499245


Export citation